# SDR HEEA079217

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,671 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 212321103
- Part serial: 561
- Condition: Corroded
- Location: Mlg
- Part time: 1,444 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CROSSTUBE CORRODED BEYOND LIMITS.  TUBE HAS SEVERAL CORROSION PITS OF .012 INCH IN AN AREA WHERE NO CORROSION IS ALLOWED.  THESE PITS WERE FOUND ON THE TOP SIDE NEAR THE SADDLE MOUNTS.
